# SDR DHL9780536C

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FORWARD CARGO COMPARTMENT AT BS 140L STR 31L ON CIRCUMFEREBTIAL TOP PREVIOUS CRACK REPAIR BULGING.  REMOVED PREVIOUS REPAIR AND FABRICATED NEW REPAIR PER SRM 53-2-0.  INSTALLED NEW REPAIR PER SRM 51-1-22.
